MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during the shift check, the autopulse platform (b)(4) did not power up using the fully charged autopulse li-ion batteries (b)(4) and (b)(4).The customer stated that the battery was fully charged before using it with the autopulse platform, and the customer could not provide information on the status leds.The customer stated that they did not have another li-ion battery to test the autopulse platform.In addition, the customer reported a broken head restraint on the autopulse platform.No patient involvement.Please see the following related mfr report: mfr 3010617000-2022-01755 for the autopulse li-ion battery (b)(4).Mfr 3010617000-2022-01856 for the autopulse li-ion battery (b)(4).
 
Additional Manufacturer Narrative
Zoll has not received the autopulse platform for investigation.A follow-up report will be submitted when the product is returned, and the investigation has been completed.
 
Additional Manufacturer Narrative
The customer reported a complaint that "the autopulse platform (sn (b)(6)) did not power up using the fully charged autopulse li-ion batteries" was not confirmed during the functional testing and the archive data review.The batteries used during the reported event were not returned to zoll for investigation.No device malfunction was observed during the testing, and the autopulse platform functioned as intended using the known good test batteries.The probable root cause of the customer-reported complaint could be the battery failure.The customer reported a complaint that "the head restraint on the autopulse platform was broken," which was confirmed during the visual inspection.The photo provided by the zoll service personnel revealed that one of the head restraints was cut from the top cover of the autopulse platform.The cut head restraint does not render the autopulse platform non-functional.The patient's head restraint wire could have been cut to free the patient from the platform, or the user could have been lifting the platform by holding the head restraints, which is likely attributed to user mishandling.The top cover was replaced to address the reported complaint.Further visual inspection of the returned autopulse platform revealed a broken screw holder on the front enclosure and a hole on the load plate cover that affects the watertight seal, likely attributed to user mishandling.The observed additional physical damages are unrelated to the reported complaint.The front enclosure and the load plate cover were replaced to address the observed physical damages.In addition, unrelated to the reported complaint, the power distribution board (pdb) revision was found to be old and was replaced.The autopulse passed the initial functional test without any fault or error, and the archive data indicated no significant discrepancies.A load cell characterization test confirmed that both cell modules function within the specification.Following service, the brake gap inspection was performed and verified the brake gap was within the specification.The autopulse platform passed the final run-in test without any fault or error.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key15545729
Report Number3010617000-2022-01708
Device Sequence Number5635566
Product Code DRM
UDI-Device Identifier00849111000598
UDI-Public00849111000598
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date11/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown